Mehriban Omarova
Mehriban Omarova
Baku State University and Institute of Mechanics and Mathematics
No verified email
Title
Cited by
Cited by
Year
Commutators and generalized local Morrey spaces
VS Guliyev, MN Omarova, MA Ragusa, A Scapellato
Journal of Mathematical Analysis and Applications 457 (2), 1388-1402, 2018
522018
Multilinear singular and fractional integral operators on generalized weighted Morrey spaces
VS Guliyev, MN Omarova
Azerbaijan Journal of Mathematics 5 (1), 104-132, 2015
272015
RIESZ TRANSFORMS ASSOCIATED WITH SCHRODINGER OPERATOR ON VANISHING GENERALIZED MORREY SPACES
VS Guliyev, RV Guliyev, MN Omarova
MINISTRY COMMUNICATIONS & HIGH TECHNOLOGIES REPUBLIC AZERBAIJAN, 2018
172018
Boundedness of intrinsic square functions and their commutators on generalized weighted Orlicz--Morrey spaces
V Guliyev, M Omarova, Y Sawano
Banach Journal of Mathematical Analysis 9 (2), 44-62, 2015
172015
On fractional maximal function and fractional integral on the Laguerre hypergroup
VS Guliyev, MN Omarova
Journal of mathematical analysis and applications 340 (2), 1058-1068, 2008
172008
Schrodinger type operators on local generalized Morrey spaces related to certain nonnegative potentials
VS Guliyev, R Guliyev, MN Omarova, MA Ragusa
Amer Inst Mathematıcal Scıences-AIMS, 2020
142020
Elliptic equations with measurable coefficients in generalized weighted Morrey spaces
A Eroglu, MN Omarova, SA Muradova
Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb 43 (2), 197-213, 2017
132017
Marcinkiewicz integrals associated with Schrödinger operator and their commutators on vanishing generalized Morrey spaces
A Akbulut, VS Guliyev, MN Omarova
Boundary Value Problems 2017 (1), 1-16, 2017
122017
Gradient estimates for parabolic equations in generalized weighted Morrey spaces
V Guliyev, S Muradova, M Omarova, L Softova
Acta Mathematica Sinica, English Series 32 (8), 911-924, 2016
122016
Global regularity in Orlicz-Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients
VS Guliyev, AA Ahmadli, MN Omarova, L Softova
Electron. J. Differential Equations 2018 (110), 1-24, 2018
112018
Higher order commutators of vector-valued intrinsic square functions on vector-valued generalized weighted Morrey spaces
VS Guliyev, MN Omarova
J. Math 4 (2), 64-85, 2014
112014
Parabolic oblique derivative problem with discontinuous coefficients in generalized weighted Morrey spaces
VS Guliyev, MN Omarova
Open Mathematics 14 (1), 49-61, 2016
102016
(L p, L q) boundedness of the fractional maximal operator on the Laguerre hypergroup
VS Guliyev, MN Omarova
Integral Transforms and Special Functions 19 (9), 633-641, 2008
92008
The Dirichlet problem in a class of generalized weighted Morrey spaces
VS Guliyev, MN Omarova, L Softova
Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb 45 (2), 1-19, 2019
82019
Parabolic nonsingular integral in Orlicz spaces
MN Omarova
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. Mathematics 39 (1 …, 2019
7*2019
Multilinear commutators of vector-valued intrinsic square functions on vector-valued generalized weighted Morrey spaces
VS Guliyev, MN Omarova
Journal of Inequalities and Applications 2014 (1), 1-20, 2014
72014
Characterizations for the commutator of parabolic nonsingular integral operator on parabolic generalized Orlicz-Morrey spaces
MN Omarova
Tbilisi Mathematical Journal 13 (1), 97-111, 2020
62020
Higher order riesz transforms related to schrodinger type operator on local generalized morrey spaces
VS Guliyev, A Akbulut, S Çelik, MN Omarova
TWMS J Pure Appl Math 10, 58-75, 2019
62019
FRACTIONAL INTEGRAL ASSOCIATED WITH SCHR ODINGER OPERATOR ON VANISHING GENERALIZED MORREY SPACES
ALI AKBULUT, RV GULIYEV, S CELIK, MN OMAROVA
Journal of Mathematical Inequalities 12 (3), 789–805, 2018
62018
Characterizations for the nonsingular integral operator and its commutators on generalized Orlicz-Morrey spaces
A Eroglu, VS Guliyev, MN Omarova
Azerbaijan Journal of Mathematics 7 (2), 66-88, 2017
62017
The system can't perform the operation now. Try again later.
Articles 1–20